# SDR AALA201909119015

- Difficulty date: September 11, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 60,278 hours, 26,831 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS MUSTY ODOR SMELLED THROUGHOUT CABIN AND COCKPIT ONCE APU BLEED TURNED ON. MAINTENANCE ACCOMPLISHED CABIN ODOR TROUBLESHOOTING IAW JOB CARD 26L00021001 & 26L00021002. APU IDENTIFIED AS SOURCE OF ODOR FOR THIS EVENT. ***SUPPLEMENTAL INFORMATION: MAINTENANCE CLEANED APU INLET AND DOOR. ALSO PERFORMED APU BLEED DUCT BLAST. NO NOTABLE ODER NOTICED AT THIS TIME.*** (CLOSED)
